# SDR SWAA094935

- Difficulty date: August 3, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 40,455 hours, 32,779 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 65C2523064
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND AFT PIT FAIL-SAFE CHORD CORRODED AT BS 727E, BETWEEN STR 25R TO STR 26R.  REPAIRED CHORD PER SRM.
